
Fibcold Drop
Manufacturer
Fibovil Pharmaceuticals Pvt Ltd
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Fibcold Drop is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Drop
Introduction
Fibcold Drop is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Directions for Use
Ensure your child takes extra care when taking part in physical activities. Never combine Fibcold Drop with other cold and flu medicines as that may lead to side effects. Stop Fibcold Drop and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties.
How it works
Fibcold Drop is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Clean and disinfect surfaces after sneezing and coughing to avoid allergy Give your child plenty of fluids as it helps to thin and loosen the mucus in the lungs Restrain your child from having dairy products, coffee, and foods that are spicy and fried. All these can trigger coughing Make your child gargle with warm saltwater Ensure your child takes enough rest
Related Medicines

Solvin Cold Drop

Febrex Plus Oral Drop

Active Cold P Oral Drops

Tuscold 1 mg/125 mg/2.5 mg Drop

Synarcin 1mg/125mg/2.5mg Drop

Zincold Drop

Alril Drop

TusQ-P Oral Drops

Rinojel P Drop
